How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 31334
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
Type Your Medical Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

Im an 86 year old male and my penis has been shrinking. I

Resolved Question:

I'm an 86 year old male and my penis has been shrinking. I can't get an answer from either my Urologist or Internist. What causes it and how do I reverse it?
Submitted: 5 years ago.
Category: Medical
Expert:  Dr. Arun Phophalia replied 5 years ago.

A first step is to get an evaluation for the testosterone hormone, if not yet done. The peri pubic fat (which is also due to lax muscle and fat deposition around the genitalia) too, can give an apparent appearance of shortening of the penis as some part of the penis can be buried under the fatty tissue. If there are problem in erection, Viagra, Cialis or Levitra may be used (if you never had a heart issue and you are not on vasodilator medications like nitrates).

Please feel free for your follow up questions.


I would be happy to assist you further, if you need any more information.


Dr. Arun
Dr. Arun Phophalia and 4 other Medical Specialists are ready to help you

Related Medical Questions